Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By Iwantoff2013
Please need advice... Subutex wean , insomnia and Vicodin
  1. #1
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    9

    Default Please need advice... Subutex wean , insomnia and Vicodin

    I'm a mess basically from insomnia... I was on Subutex for a year and recently stopped I am using Vicodin to help get me through the day but not nearly the equiv dose of Subs I was on... I k ow this is not conventional but I need to take care of my kids. My biggest problem is even while taking some Vicodin I am having terrible insomnia and restless leg. The Subs are very potent and the Vicodin does not last long enough to stop withdrawal at night and I don't want to take any at night so I'm in full blown WD for hours awake. The sweats and creepy crawly feeling are the worse. Right when I'm about to fall asleep I get this tingling feeling in my legs like there's bugs crawling on me and I jerk myself up. Please is there anything can help.

    Just a little history... I was put on Subs to helps get off of prescribed pills that I was on for 3 years for an accident. I could not stop myself because when I tried I was becoming severely depressed... My psych put me on subs and I weaned down to 2mg but that is still potent imo... I wanted to try to come off but I feellike I'm boxed in. Nothing is working! I can't do this! I can't deal with the not sleeping!! Please help

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Hi there. Do you have Sub left? The best option is to re-induct and taper from the Sub. Jumping off at 2mg is not gonna be pretty. The WD could last weeks. We have an excellent taper plan here. I used it myself to get off Sub, as have countless others. It works if you follow it!

    Let me know if this is an option.
    Kat
    Iluv2smile likes this.

  3. #3
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Kat is right ..
    I did it too..
    If you have any sub you could reinduce at a low dose than do a taper.
    Kat is 6months clean
    Me 32 days
    And definetly the most painless way to go..
    It is on top of the suboxne therapy board on the sticky ..
    Check it out ..
    We can help you ..
    Many of us have stayed around to give support..
    Some feel like they will never be opiate free..
    But it is possible!
    Not perfect?
    But doable!!!
    Take care
    Iluv2

  4. #4
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    9

    Default

    I just reposted a question and now I just saw these replies I am still on the 40mg hydro stabilized now... Should I still go back to the 2mg sub or wean from here? Please help ... Ty so much and I'm sorry I didn't see your previous replies.

  5. #5
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    Personally I could never taper pills .
    But if you can and have enough go for it..

    If you decide to use the sub you will have to be in withdrawal to start.
    Use the COWS scale and use a really low dose of sub at first .

    Then use the taper we used ..
    25% every 4-5 days or when stable ..
    You have to be stable before you drop ..
    That is the most important part ..

    But you are stable on the hydro now right?
    How long did that take?
    So you could keep going ..

    When I went into detox from hydro they gave me 7.5 mg every 6 hrs for 3 days
    Then 7.5 every 12 hrs for 3 days
    Then 1 every 24 hrs for 3 days
    Then I stopped the hydro..
    It was doable..

    Something like that..
    I could not stay there 4 ever so it was done in 9 days
    I stayed 10 days ..
    If you can taper hydro at home I would do it .
    It will be faster than the sub..
    I will check back later in the am..

    We will help you whatever you decide..

    The taper we used is at the top of the suboxone board on a sticky..
    You can see the induction/COWS
    And taper
    Take care
    Bette
    Last edited by Anonymous; 03-25-2015 at 10:44 PM.

  6. #6
    cantbelievethis is offline New Member
    Join Date
    Nov 2011
    Posts
    9

    Default

    Thank you Bette it tok a good week to get stable on the 40mg I'm using them mainly in the day so I do still have trouble sleeping (while on subs I could sleep all day) so that part kind of sucks but no more restless leg at least. So I should start the taper from here I guess like you did... I'm so scared but I want off. My Dr is working w me he is very sympathetic and knows I'm trying my best... I suffer from anxiety and depression so that is by far my biggest concern. Ty for the support!

  7. #7
    old man mr me is offline New Member
    Join Date
    Mar 2015
    Posts
    5

    Default

    a lot of the anxiety and depression you are having is from the damage the opiates have done to your brain in my opinion...the more you get your body clean the better your brain should feel as well,or it did for me after doing the opiates for ten years and then weening off with help from the subs..i jumped off at 2 mgs which aint easy but i made my mind up to get off them damn poisons and get back my life....others have done it and you can as well...you have to for your kids..take a multi-vitamin as they will help..you will be weak and restless at night for a while as your body and mind heal but this will pass a little more every day and you will feel better

Similar Threads

  1. Insomnia methadone need advice plz
    By Methadone insomnia in forum Need to Talk?
    Replies: 26
    Last Post: 05-06-2018, 05:53 AM
  2. Subutex for 40 mg Vicodin addiction
    By cantbelievethis in forum Suboxone Treatment
    Replies: 3
    Last Post: 03-25-2015, 09:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22